Continuum limit of self-driven particles with orientation interaction

File Description SizeFormat 
Mathematical Models & Methods in Applied Sciences_18_2008.pdfAccepted version241.39 kBAdobe PDFView/Open
Title: Continuum limit of self-driven particles with orientation interaction
Authors: Degond, P
Motsch, S
Item Type: Journal Article
Issue Date: 1-Aug-2008
URI: http://hdl.handle.net/10044/1/18332
DOI: http://dx.doi.org/10.1142/S0218202508003005
ISSN: 0218-2025
Publisher: World Scientific Publ Co PTE Ltd
Start Page: 1193
End Page: 1215
Journal / Book Title: Mathematical Models & Methods in Applied Sciences
Volume: 18
Copyright Statement: Electronic version of an article published as Mathematical Models & Methods in Applied Sciences, 18, 1, 2008, pp.1193. DOI: Article 10.1142/S0218202508003005. © copyright World Scientific Publishing Company. http://www.worldscientific.com/doi/abs/10.1142/S0218202508003005
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx